Alert archive / Texas / Red Flag Warnings in 2022

Red Flag Warning 13, NWS Amarillo, TX

March 27, 202212 counties in Texas; Cimarron County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Mar 27, 2022, 1:47 PM CDT for 12 counties in Texas; Cimarron County, Oklahoma. It took effect at Mar 28, 2022, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 27, 2022, 1:47 PM CDT (18:47 UTC)
In effect from
Mar 28, 2022, 12:00 PM CDT
Expired
Mar 28, 2022, 9:00 PM CDT
In force
9 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 47 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 6.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2022-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2022-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3941 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

476 
WWUS84 KAMA 271847
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
147 PM CDT Sun Mar 27 2022

OKZ001-TXZ001-002-006>008-011>013-016>019-317-281200-
/O.UPG.KAMA.FW.A.0011.220328T1700Z-220329T0200Z/
/O.NEW.KAMA.FW.W.0013.220328T1700Z-220329T0200Z/
/O.NEW.KAMA.FW.A.0012.220329T1500Z-220330T0200Z/
Cimarron-Dallam-Sherman-Hartley-Moore-Hutchinson-Oldham-Potter-
Carson-Deaf Smith-Randall-Armstrong-Donley-Palo Duro Canyon-
147 PM CDT Sun Mar 27 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN OKLAHOMA
PANHANDLE AND MOST OF THE WESTERN, CENTRAL, AND SOUTHERN TEXAS
PANHANDLE...
...FIRE WEATHER WATCH IN EFFECT FROM 10 AM TUESDAY MORNING 
THROUGH 9 PM TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE 
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from noon to 9 PM CDT Monday. A Fire Weather Watch has
also been issued. This Fire Weather Watch for strong winds and
low relative humidity is in effect from 10 AM Tuesday morning 
through 9 PM Tuesday evening.

* Affected Area...In Oklahoma...Cimarron. In Texas...Dallam... 
  Sherman...Hartley...Moore...Hutchinson...Oldham...Potter... 
  Carson...Deaf Smith...Randall...Armstrong...Donley and Palo 
  Duro Canyon.

* 20 Foot Winds...Southwest 15 to 25 mph with gusts up to 35 mph
  Monday. Southwest to west winds Tuesday 25 to 35 mph with gusts
  around 60 mph

* Relative Humidity...As low as 6 percent Monday and as low as 12
  percent Tuesday.

* Red Flag Threat Index...As high as 3 to 5 Monday and as high as
  4 to 6 Tuesday.

* Timing...Critical fire weather conditions are possible starting
  around Noon on Monday and then ending around 9 PM Monday
  evening. Critical fire weather conditions are possible starting
  around 10 AM Tuesday and ending around 9 PM Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

OKZ002-003-TXZ003>005-009-010-014-015-020-281200-
/O.NEW.KAMA.FW.A.0012.220329T1500Z-220330T0200Z/
Texas-Beaver-Hansford-Ochiltree-Lipscomb-Roberts-Hemphill-Gray-
Wheeler-Collingsworth-
147 PM CDT Sun Mar 27 2022

...FIRE WEATHER WATCH IN EFFECT FROM 10 AM TUESDAY MORNING 
THROUGH 9 PM TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE 
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

The National Weather Service in Amarillo has issued a Fire
Weather Watch for strong winds and low relative humidity, which
is in effect from 10 AM Tuesday morning through 9 PM Tuesday 
evening.

* Affected Area...In Oklahoma...Texas and Beaver. In Texas... 
  Hansford...Ochiltree...Lipscomb...Roberts...Hemphill...Gray... 
  Wheeler and Collingsworth.

* 20 Foot Winds...Southwest to west winds 25 to 35 mph with gusts
  around 60 mph.

* Relative Humidity...As low as 12 percent.

* Red Flag Threat Index...As high as 4 to 6.

* Timing...Critical fire weather conditions are possible starting
  around 10 AM Tuesday morning and ending around 9 PM Tuesday
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

Schneider

For more information from the National Weather Service visit...
www.weather.gov/ama
3 follow-up statements
430 
WWUS84 KAMA 280927
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
427 AM CDT Mon Mar 28 2022

OKZ001-TXZ001-002-006>008-011>013-016>019-317-282200-
/O.CON.KAMA.FW.W.0013.220328T1700Z-220329T0200Z/
/O.CON.KAMA.FW.A.0012.220329T1500Z-220330T0200Z/
Cimarron-Dallam-Sherman-Hartley-Moore-Hutchinson-Oldham-Potter-
Carson-Deaf Smith-Randall-Armstrong-Donley-Palo Duro Canyon-
427 AM CDT Mon Mar 28 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
WESTERN OKLAHOMA PANHANDLE AND MOST OF THE WESTERN, CENTRAL, AND
SOUTHERN TEXAS PANHANDLE...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

* Affected Area...In Oklahoma...Cimarron. In Texas...Dallam... 
  Sherman...Hartley...Moore...Hutchinson...Oldham...Potter... 
  Carson...Deaf Smith...Randall...Armstrong...Donley and Palo 
  Duro Canyon.

* 20 Foot Winds...Southwest 15 to 25 mph with gusts up to 35 mph
  today and 35 to 45 mph with gusts up to 55 or 60 mph Tuesday.

* Relative Humidity...As low as 5 percent today and 12 percent
  Tuesday.

* Red Flag Threat Index...As high as 3 to 5 today and as high as 
  4 to 6 Tuesday.

* Timing...Critical fire weather conditions are possible starting
  around Noon today and then ending around 9 PM this evening. 
  Critical fire weather conditions are possible starting around 10
  AM Tuesday and ending around 9 PM Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

OKZ002-003-TXZ003>005-009-010-014-015-020-282200-
/O.CON.KAMA.FW.A.0012.220329T1500Z-220330T0200Z/
Texas-Beaver-Hansford-Ochiltree-Lipscomb-Roberts-Hemphill-Gray-
Wheeler-Collingsworth-
427 AM CDT Mon Mar 28 2022

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...

* Affected Area...In Oklahoma...Texas and Beaver. In Texas... 
  Hansford...Ochiltree...Lipscomb...Roberts...Hemphill...Gray... 
  Wheeler and Collingsworth.

* 20 Foot Winds...Southwest 30 to 45 mph with gusts up to 55 to 60 mph.

* Relative Humidity...As low as 12 percent.

* Red Flag Threat Index...As high as 4 to 6.

* Timing...Critical fire weather conditions are possible 
  starting around 10 AM Tuesday morning and ending around 9 PM 
  Tuesday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama
922 
WWUS84 KAMA 281940
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
240 PM CDT Mon Mar 28 2022

OKZ001-TXZ001-002-006>008-011>013-016>019-317-291100-
/O.UPG.KAMA.FW.A.0012.220329T1500Z-220330T0200Z/
/O.NEW.KAMA.FW.W.0014.220329T1500Z-220330T0200Z/
/O.CON.KAMA.FW.W.0013.000000T0000Z-220329T0200Z/
Cimarron-Dallam-Sherman-Hartley-Moore-Hutchinson-Oldham-Potter-
Carson-Deaf Smith-Randall-Armstrong-Donley-Palo Duro Canyon-
240 PM CDT Mon Mar 28 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN
OKLAHOMA PANHANDLE AND MOST OF THE WESTERN, CENTRAL, AND SOUTHERN
TEXAS PANHANDLE...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM CDT TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE TEXAS AND OKLAHOMA
PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 10 AM to 9 PM CDT Tuesday. The Fire Weather Watch is
no longer in effect.

* Affected Area...In Oklahoma...Cimarron. In Texas...Dallam... 
  Sherman...Hartley...Moore...Hutchinson...Oldham...Potter... 
  Carson...Deaf Smith...Randall...Armstrong...Donley and Palo 
  Duro Canyon.

* 20 Foot Winds...Southwest 15 to 25 mph with gusts to 35 mph 
  today. Southwest 30 to 40 mph with gusts up to 60 mph.

* Relative Humidity...As low as 5 percent today. Around 15 percent
  Tuesday.

* Red Flag Threat Index...As high as 3 to 5 today and as high as 
  4 to 6 Tuesday.

* Timing...Critical fire weather conditions are possible through 9
  PM this evening. Critical fire weather conditions are possible
  starting around 10 AM Tuesday and ending around 9 PM Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

OKZ002-003-TXZ003>005-009-010-014-015-020-291100-
/O.UPG.KAMA.FW.A.0012.220329T1500Z-220330T0200Z/
/O.NEW.KAMA.FW.W.0014.220329T1500Z-220330T0200Z/
Texas-Beaver-Hansford-Ochiltree-Lipscomb-Roberts-Hemphill-Gray-
Wheeler-Collingsworth-
240 PM CDT Mon Mar 28 2022

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM CDT TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND EASTERN
OKLAHOMA PANHANDLE AND THE EASTERN TEXAS PANHANDLE...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 10 AM to 9 PM CDT Tuesday. The Fire Weather Watch is
no longer in effect.

* Affected Area...In Oklahoma...Texas and Beaver. In Texas... 
  Hansford...Ochiltree...Lipscomb...Roberts...Hemphill...Gray... 
  Wheeler and Collingsworth.

* 20 Foot Winds...Southwest 30 to 40 mph with gusts up to 60 mph.

* Relative Humidity...As low as 14 percent.

* Red Flag Threat Index...As high as 4 to 6.

* Timing...Critical fire weather conditions are possible 
  starting around 10 AM Tuesday morning and ending around 9 PM 
  Tuesday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama
575 
WWUS84 KAMA 290200
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
900 PM CDT Mon Mar 28 2022

OKZ001-TXZ001-002-006>008-011>013-016>019-317-291200-
/O.EXP.KAMA.FW.W.0013.000000T0000Z-220329T0200Z/
/O.CON.KAMA.FW.W.0014.220329T1500Z-220330T0200Z/
Cimarron-Dallam-Sherman-Hartley-Moore-Hutchinson-Oldham-Potter-
Carson-Deaf Smith-Randall-Armstrong-Donley-Palo Duro Canyon-
900 PM CDT Mon Mar 28 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
WESTERN OKLAHOMA PANHANDLE AND MOST OF THE WESTERN, CENTRAL, AND
SOUTHERN TEXAS PANHANDLE...
...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN OKLAHOMA
PANHANDLE AND MOST OF THE WESTERN, CENTRAL, AND SOUTHERN TEXAS
PANHANDLE...

* Affected Area...In Oklahoma...Cimarron. In Texas...Dallam... 
  Sherman...Hartley...Moore...Hutchinson...Oldham...Potter... 
  Carson...Deaf Smith...Randall...Armstrong...Donley and Palo 
  Duro Canyon.

* 20 Foot Winds...Southwest 30 to 40 mph with gusts up to 55 mph.

* Relative Humidity...As low as 12 percent.

* Red Flag Threat Index...As high as 4 to 6.

* Timing...Critical fire weather conditions are possible starting
  around 10 AM Tuesday and ending around 9 PM Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

OKZ002-003-TXZ003>005-009-010-014-015-020-291200-
/O.CON.KAMA.FW.W.0014.220329T1500Z-220330T0200Z/
Texas-Beaver-Hansford-Ochiltree-Lipscomb-Roberts-Hemphill-Gray-
Wheeler-Collingsworth-
900 PM CDT Mon Mar 28 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
CENTRAL AND EASTERN OKLAHOMA PANHANDLE AND THE EASTERN TEXAS
PANHANDLE...

* Affected Area...In Oklahoma...Texas and Beaver. In Texas... 
  Hansford...Ochiltree...Lipscomb...Roberts...Hemphill...Gray... 
  Wheeler and Collingsworth.

* 20 Foot Winds...Southwest 25 to 35 mph with gusts up to 55 mph.

* Relative Humidity...As low as 12 percent.

* Red Flag Threat Index...As high as 4 to 6.

* Timing...Critical fire weather conditions are possible 
  starting around 10 AM Tuesday morning and ending around 9 PM 
  Tuesday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 27, 12:00 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 27, 12:00 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1200 PM CDT Sun Mar 27 2022

.AVIATION...

For the 18Z TAFs:

VFR conditions are expected at all three terminals throughout the
valid TAF period. Wind speeds will turn in a clockwise fashion
through the overnight period, and will become more southwesterly
once again tomorrow afternoon. High clouds are also expected
through this period. In other words, little to no impacts are
expected from weather for the terminals.

Guerrero

&&

.PREV DISCUSSION... /Issued 557 AM CDT Sun Mar 27 2022/

AVIATION...
Winds will become more easterly at DHT and AMA this morning at 10
to 15 knots. GUY will remain easterly around 15 knots. Winds will
then decrease to below 10 knots later tonight as they become more
variable. Skies are expected to remain VFR.

PREV DISCUSSION... /Issued 252 AM CDT Sun Mar 27 2022/

DISCUSSION...
A cold front will continue to push southwest across the Panhandles
today.  Winds will turn to the east behind this front at 10 to 20
mph.

Winds will turn to the south and southwest on Monday as a lee-side
surface trough intensifies in eastern Colorado and eastern New
Mexico. Downslope southwest winds across the western Oklahoma
Panhandle and the western and central Texas Panhandle will help to
bring relative humidity values down to less than 10 percent.

On Tuesday...a positively tilted upper level short wave trough will
move across the central and southern Rockies.  The northern part of
this trough will actually emerge onto the central High Plains by mid
day Tuesday.  This will help a surface low to intensify over
northwest Kansas and then this surface low will move east-northeast
into southeast Nebraska by late in the afternoon.  The pressure
gradient between an intensifying low over northwest Kansas and a
high over southern Arizona will cause strong southwest winds over
the Panhandles. In fact, a wind advisory may be needed for Tuesday
for much of the area.

Rain showers are expected to spread southward behind the Canadian
cold front that moves through the Panhandles Tuesday evening. These
showers will also be supported by the upper level trough moving
across the area.  The showers are expected to continue into
Wednesday morning before the trough moves east of the Panhandles.
Another minor short wave trough moving southeast behind the main
trough may touch off a few showers in the western Panhandles on
Wednesday night.  Some of the rain may mix with or briefly change to
snow in the northwest early Wednesday morning and again Wednesday
night, but no accumulation is expected at this time.

Thursday is expected to be a dry day, then a chance of showers
returns to the region Friday through Saturday.  Another cold front
moves through the Panhandles Friday night.  Meanwhile, a couple of
short wave troughs are expected to pass across the northern CWA
Friday through Saturday which may help to set off these showers. The
models do not agree on the exact track or strength of these systems,
so confidence in precipitation beyond Thursday in not very high.

Highs today are expected to be cooler than yesterday across all but
the southwest quarter of the Texas Panhandle behind the cold front.

Highs on Monday will rebound back into the 80's and lower 90's.
Tuesday will be cooler behind the Pacific front and then Wednesday
cooler still behind the Canadian cold front.

Highs will be back to around normal for Thursday and Friday, but
will be back below normal on Saturday behind the cold front.

FIRE WEATHER...
Critical fire weather conditions are expected across the western
Oklahoma Panhandle and much of the western and central Texas
Panhandle.  Lowest relative humidity values will fall below 10
percent in these areas along with southwest winds in the 20 to 25
mph range with higher gusts.  On Tuesday, critical fire weather
conditions are likely across the Panhandles.  Relative humidity
values will get down into the 10 to 17 percent range and southwest
winds will be in the 25 to 35 mph range with gusts to around 50
mph.

&&

.AMA Watches/Warnings/Advisories...
TX...Fire Weather Watch from Monday afternoon through Monday evening
     for the following zones: Armstrong...Carson...Dallam...Deaf
     Smith...Donley...Hartley...Hutchinson...Moore...Oldham...
     Palo Duro Canyon...Potter...Randall...Sherman.

OK...Fire Weather Watch from Monday afternoon through Monday evening
     for the following zones: Cimarron.

&&
Hazardous weather outlook, Mar 27, 3:00 AM CDT, 10 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
300 AM CDT Sun Mar 27 2022

OKZ001>003-TXZ001>020-317-272000-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
300 AM CDT Sun Mar 27 2022

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Elevated to critical fire weather conditions will be possible
across the Panhandles Monday and Tuesday. A Fire Weather Watch is
in effect for critical fire weather conditions for much of the
western and central Panhandles Monday. Strong winds on Tuesday may
require a wind highlight.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
elevated or critical fire weather conditions Monday and Tuesday.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 1:34 PM CDTHigh Wind WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more38 hr
Mar 27, 1:47 PM CDTFire Weather WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more25 hr

Nearby

Red Flag Warnings in Texas, 2022Red Flag Warnings in Oklahoma, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.